4-generated pseudo symmetric monomial curves with not Cohen–Macaulay tangent cones

Date
2020
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Turkish Journal of Mathematics
Print ISSN
1300-0098
Electronic ISSN
Publisher
TUBITAK
Volume
44
Issue
6
Pages
2174 - 2184
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

In this article, standard bases of some toric ideals associated to 4-generated pseudo symmetric semigroups with not Cohen-Macaulay tangent cones at the origin are computed. As the tangent cones are not Cohen-Macaulay, nondecreasingness of the Hilbert function of the local ring was not guaranteed. Therefore, using these standard bases, Hilbert functions are explicitly computed as a step towards the characterization of Hilbert function. In addition, when the smallest integer satisfying k(α2 + 1) < (k − 1)α1 + (k + 1)α21 + α3 is 1, it is proved that the Hilbert function of the local ring is nondecreasing.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)